# SDR 08FDEA01177

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER FLG IS DAMAGED BS 1148, RBL 43-49 , WL 208. REMOVED SURROUNDING STRUCTURE, REMOVED UPPER T-CAP, PREFORMED 10X  VISUAL   INSPECTION OF TRIMMED TREATED, PRIMED AREA. FABRICATED SURROUNDING   STRUCTURE. REF SRM 51-30-2 PG 2. SRM 53-10-08 FIG 3, AND EA 7-5310-118248, CLASSIFIED AS A MAJOR REPAIR.
